It is 9/30/16 at 4:20pm.
I just took the 4mg Risperdal (it’s supposed to be 3 but I haven’t been comfortable leaving the house to get the 1mg ones yet and they are teeny with no scores so I made the executive decision to take 4mg). I am struggling to type correctly, so pardon typos, I will fix them later. I wanted to write, though, to get the feelings down as they were happening. They started… then increase exponentially as the minutes pass.
I had a good day, handled several calls (am a Phone Sex Operator), did the two Tumblrs, was able to write the other blog posts… and now, though.
I am sweating profusely. I have been seeing increasingly ominous hallucinations (shadows, rats and fucking cockroaches) and feeling things crawling on me… and the fucking whispers. (Sorry, the word “fuck” is just appropriate sometimes.)
It is terrifying.
My hands are getting jittery and I am missing the right keys on the keyboard (I am an amazingly fast and accurate typist). Things look weird… Dali-esque. And there is a ghost trail effect going on. Like this kind of (can’t find an exact gif, but this’ll do… losing patience):
I am glad I took the meds, they should kick in soon (it is now 7:16pm) so I can sleep and they can get back in my system. I am going to call Monday and ask about taking them twice a day so I am not in bed at 7:30pm and up at 3am for the day. Not good for business.
Does This Phenomenon Have a Name?
I call it an aura because it is similar to an aura with migraines (I do not get migraines but everyone in my family does)… the premonition of doom so to speak. All I could find was this one article on an aura of doom with hypomania… doesn’t really fit, though. Anyone have a name for it?
I am going to go lay down and meditate. I do Mindfulness Meditation. Struggling at the moment, that is for sure. But laying still, eyes closed… covers over me… I don’t see or feel as much.
No suicidal ideation at all today.
Light is closing in.
(And thanks to my new readers! You all are awesome for following along.)
It is 7:30pm